RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2011, Volume 50, Number 5, Pages 647–658 (Mi al506)  

This article is cited in 7 scientific papers (total in 7 papers)

A Mal'tsev basis for a partially commutative nilpotent metabelian group

E. I. Timoshenko

Novosibirsk State Technical University, Novosibirsk, Russia

Abstract: We find a canonical representation for elements of a partially commutative group in a variety of soluble groups of derived length two and nilpotency class at most $c\ge1$.

Keywords: partially commutative nilpotent metabelian group, variety, Mal'tsev basis.

Full text: PDF file (169 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2011, 50:5, 439–446

Bibliographic databases:

UDC: 512.5
Received: 03.12.2010
Revised: 25.02.2011

Citation: E. I. Timoshenko, “A Mal'tsev basis for a partially commutative nilpotent metabelian group”, Algebra Logika, 50:5 (2011), 647–658; Algebra and Logic, 50:5 (2011), 439–446

Citation in format AMSBIB
\Bibitem{Tim11}
\by E.~I.~Timoshenko
\paper A Mal'tsev basis for a~partially commutative nilpotent metabelian group
\jour Algebra Logika
\yr 2011
\vol 50
\issue 5
\pages 647--658
\mathnet{http://mi.mathnet.ru/al506}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2907411}
\zmath{https://zbmath.org/?q=an:1259.20035}
\transl
\jour Algebra and Logic
\yr 2011
\vol 50
\issue 5
\pages 439--446
\crossref{https://doi.org/10.1007/s10469-011-9154-5}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000297813600004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-82955212999}


Linking options:
  • http://mi.mathnet.ru/eng/al506
  • http://mi.mathnet.ru/eng/al/v50/i5/p647

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ch. K. Gupta, E. I. Timoshenko, “Properties and universal theories for partially commutative nilpotent metabelian groups”, Algebra and Logic, 51:4 (2012), 285–305  mathnet  crossref  mathscinet  zmath  isi
    2. E. N. Poroshenko, “Centralizers in partially commutative Lie algebras”, Algebra and Logic, 51:4 (2012), 351–371  mathnet  crossref  mathscinet  zmath  isi
    3. Poroshenko E.N. Timoshenko E.I., “Universal Equivalence of Partially Commutative Metabelian Lie Algebras”, J. Algebra, 384 (2013), 143–168  crossref  mathscinet  zmath  isi  elib  scopus
    4. Poroshenko E.N., “on Universal Equivalence of Partially Commutative Metabelian Lie Algebras”, Commun. Algebr., 43:2 (2015), 746–762  crossref  mathscinet  zmath  isi  elib  scopus
    5. E. N. Poroshenko, “Universal equivalence of partially commutative Lie algebras”, Algebra and Logic, 56:2 (2017), 133–148  mathnet  crossref  crossref  isi
    6. E. N. Poroshenko, “Universal equivalence of some countably generated partially commutative structures”, Siberian Math. J., 58:2 (2017), 296–304  mathnet  crossref  crossref  isi  elib  elib
    7. Timoshenko E., “On Embedding of Partially Commutative Metabelian Groups to Matrix Groups”, Int. J. Group Theory, 7:4 (2018), 17–26  crossref  mathscinet  isi  scopus
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:154
    Full text:42
    References:30
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019